# SDR FDEA201510033050

- Difficulty date: October 3, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 762 hours, 16,746 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AJC7415501
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG LT PICKLE BARREL - LANDING COMMON TO FAN COWL HAS FRETTING CORROSION & WORN PAINT.  REMOVED CORRODED & WORN SECTION OF SKIN IAW SRM 54-20-15 FIG 201.  INSTALLED NEW SPLICED SKIN IAW SRM 54-20-15 FIG 201.  PAINTED LT PICKLE BARREL.
